# SDR SWIA200515587

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 4,598 hours, 4,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Ext
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LEFT EMERGENCY EXIT SIGN AND AISLE LIGHTS INOP.   REPLACED FLOOR POWER STRIP.  OPERATIONAL CHECK GOOD.
